# SDR AWXA200501357

- Difficulty date: October 10, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED FUSELAGE SKIN CRACKED, 1.5 INCHES, AT BS 727D+3 AND STR 23L.  MAINTENANCE TRIMMED OUT CRACK IAW BOEING 737-300 SRM 51-10-02-0G.  FABRICATED REPAIR DOUBLER, TRIPLER AND TEAR STRAP IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-05301-ES2.  INSTALLED FABRICATED REPAIR PARTS AT BS 727D+3 AND STR 23L IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-05301-ES2.
